# SDR QXEA200601416

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 17,664 hours, 25,719 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2178 WIRE HANGING DOWN FROM CAPTAINS CLOCK.  MAINTENANCE REPOSITIONED WIRE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
